itching

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.
Post Reply
mmpetunia
Family Elder
Posts: 116
Joined: Fri Dec 21, 2012 1:21 pm
Location: SF
Contact:

itching

Post by mmpetunia » Fri Aug 22, 2014 9:55 am

My post was here but now it's gone. Can anyone tell me if aspirin will help with the intense itching from Tec? the flushing, or rather skin crawling with fire followed by pins and needles-ish itching kept me up all night and I ended up calling in sick today because I was so wiped out. Obviously, this is not a sustainable solution for dealing with side effects.


Can others please tell me what they do for the itching?

will a 325 aspirin do the trick?

Has anyone tried anything topical? cortisone cream or benadryl, perhaps?

Any other suggestions?

Thanks!
Dx: 9/8/11 RRMS
OMS diet plus lean poultry
Tecfidera as of 8/21/2014
18+ brain lesions and 6 spinal lesions
EDSS 1.5-2
http://mylaceybrain.wordpress.com

Cfee22
Newbie
Posts: 2
Joined: Sat Dec 06, 2014 11:42 pm

Re: itching

Post by Cfee22 » Sun Dec 07, 2014 12:55 am

I get the itching too. Drives me crazy. Benadryl seems too extreme by I do like alka seltzer for cold and coughs. Seems to have just enough anti histamine in it to relive the itch. I do about3 x a week some times it just helps calms it down

pballer76
Getting to Know You...
Posts: 13
Joined: Sat Apr 27, 2013 4:43 am

Re: itching

Post by pballer76 » Sun Dec 07, 2014 6:50 am

I take a baby aspirin 81mg and a Zantac 150 with each 240 mg Tec. I have started a probiotic with the morning dose. This has worked. I have only flushed once in the 6 weeks I've been taking Tec. But I truly believe staying hydrated helps the most. Eight - 8 oz glasses of water a day.

tassenberg
Newbie
Posts: 1
Joined: Tue Feb 24, 2015 1:08 am

Re: itching

Post by tassenberg » Tue Feb 24, 2015 1:44 am

I had the itching problems also after taking Tefidera , manage to get rid of them by driving the bike, I notice that the itching problem comes by that my blood moves too slowly i.e. my heart rate is too low. To normalise it I must do some exercises.

Elliefard
Newbie
Posts: 1
Joined: Wed Nov 25, 2015 2:54 am

Re: itching

Post by Elliefard » Wed Nov 25, 2015 3:02 am

It is 8 monh that i am on tecfidera and now I am experiencing crazy itchy rashes specially at nights. I tried all the over the counter drugs and they did not really helped but After 3 weeks dealing with this crazy rash it is getting better. Does anyone have the same experience? How long it takes before it totally hoes away?!?!!

Post Reply
  • Similar Topics
    Replies
    Views
    Last post